MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF INS SZ 5 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD. 8010379 PFC SIG RPF INS SZ 5 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Catalog Number 951050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Total knee revision, (b)(6), (b)(6) 2018.Primary implant date: (b)(6) 2008.Revision was pain due to possible loosening of femoral implant as manifested by radio-translucent line around femur on x-ray.Patient presented with pain in left knee to surgeon a few months ago.Patient had a primary cemented pfc rpf in bilateral knees, however only symptomatic in the left.Upon x-ray, surgeon noted a radio-translucent line around the femur, possible indication of loosening.During revision, surgeon indicated that the femur was not loose, however still chose to revise the knee with a tc3/mbt stems and sleeves.Xrays available.Male patient initials: (b)(6), aged (b)(6) years, dob: (b)(6).(unknown (b)(4): no product code: pfc rpf: no lot #).(b)(4) representative was present at revision.Doi: (b)(6) 2008; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG RPF INS SZ 5 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7521787
Report Number1818910-2018-59841
Device Sequence Number1176300
Product Code LPH
UDI-Device Identifier10603295230458
UDI-Public10603295230458
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K954811
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number951050
Device Lot NumberC13LR4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR